Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 95, NWS Quad Cities, IA

June 24, 20137 counties in Iowa; 4 counties in Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 24, 2013, 3:07 PM CDT for 7 counties in Iowa; 4 counties in Illinois. It was in force for 38 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 3:07 PM CDT (20:07 UTC)
Expired
Jun 24, 2013, 3:45 PM CDT
In force
38 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cedar County, IA, Clinton County, IA, Des Moines County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Henderson County, IL, Mercer County, IL, Rock Island County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:08 PM CDTTSTM WND DMG1 Ene Muscatine, IA17 FT TREE BLOWN DOWN ON MULBERRY ST. SEVERAL SMALL TREES AND MANY TREE BRANCHES DOWN IN THAT VICINITY.
Jun 24, 3:08 PM CDTTSTM WND GST 753 Ne Muscatine, IA
Jun 24, 3:15 PM CDTTSTM WND GST 51Muscatine Municipal Air, IA
Jun 24, 3:25 PM CDTTORNADON Muscatine, IATORNADO ON THE GROUND WITH SEMI TRUCK OVERTURNED ON HIGHWAY 61 AND INDEPENDENCE ST NEAR BLAINS FARM AND FLEET.
Jun 24, 3:26 PM CDTTORNADOMuscatine, IADAMAGE ON THE FAR NORTH SIDE OF MUSCATINE NEAR HIGHWAY 61. MULTIPLE SEMIS OVERTURNED AND OTHER VEHICLES FLIPPED. BUILDINGS SHEARED OFF AND ROOFS OFF. NO INJURIES REPORTED AT THIS TIME.
Jun 24, 3:26 PM CDTTORNADON Muscatine, IASEMI TRUCKS FLIPPED OVER ON RT 61 NEAR THE MENARDS AND BLAINS FARM AND FLEET.
Jun 24, 3:28 PM CDTTSTM WND GST 60Smithshire, ILWIND GUSTS OF 50 TO 60 MPH.
Jun 24, 3:30 PM CDTTSTM WND DMGBuffalo, IATREES DOWN. LEAVES STRIPPED. TORRENTIAL RAIN.
Jun 24, 3:38 PM CDTTSTM WND GST 66Davenport, IANATIONAL WEATHER SERVICE AT THE DAVENPORT AIRPORT. TREE DOWN.
Jun 24, 3:40 PM CDTTSTM WND DMG1 Nnw Davenport, IASEVERAL TREE LIMBS DOWN. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 12:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

240 
WUUS53 KDVN 242007
SVRDVN
IAC031-045-057-111-115-139-163-ILC071-131-161-187-242045-
/O.NEW.KDVN.SV.W.0095.130624T2007Z-130624T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CEDAR COUNTY IN EAST CENTRAL IOWA...
  SOUTHWESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  DES MOINES COUNTY IN SOUTHEAST IOWA...
  NORTHEASTERN LEE COUNTY IN SOUTHEAST IOWA...
  EASTERN LOUISA COUNTY IN SOUTHEAST IOWA...
  MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  WESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  MERCER COUNTY IN NORTHWEST ILLINOIS...
  SOUTHWESTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  WESTERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 345 PM CDT

* AT 303 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TIPTON TO TOOLESBORO TO NEW BOSTON...AND MOVING EAST
  AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON...DURANT...OQUAWKA...ALEDO...DAVENPORT...ROCK ISLAND...
  MONMOUTH...OAKVILLE...NEW BOSTON...IOWA ARMY AMMUNITION PLANT...
  WEST BURLINGTON...WILTON...ELIZA...MANNON...KEITHSBURG...BENNETT...
  JOY...ILLINOIS CITY...FAIRPORT AND GULF PORT.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 259 AND 294.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4070 9146 4081 9139 4082 9137 4084 9137
      4114 9118 4170 9128 4183 9065 4117 9044
      4069 9070
TIME...MOT...LOC 2007Z 269DEG 38KT 4180 9114 4115 9103
          4051 9147

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

SHEETS
1 follow-up statement
126 
WWUS53 KDVN 242028
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 PM CDT MON JUN 24 2013

IAC111-115-242037-
/O.CAN.KDVN.SV.W.0095.000000T0000Z-130624T2045Z/
LOUISA IA-LEE IA-
328 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE AND EASTERN
LOUISA COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4071 9118 4115 9092 4176 9101 4183 9065
      4117 9044 4069 9070
TIME...MOT...LOC 2027Z 269DEG 38KT 4178 9087 4120 9070
          4066 9103

$$

IAC031-045-057-139-163-ILC071-131-161-187-242045-
/O.CON.KDVN.SV.W.0095.000000T0000Z-130624T2045Z/
SCOTT IA-MUSCATINE IA-DES MOINES IA-CEDAR IA-CLINTON IA-MERCER IL-
ROCK ISLAND IL-WARREN IL-HENDERSON IL-
328 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HENDERSON...
WESTERN WARREN...SOUTH CENTRAL ROCK ISLAND...MERCER...SOUTHWESTERN
CLINTON...SOUTHEASTERN CEDAR...EASTERN DES MOINES...NORTHEASTERN
MUSCATINE AND WESTERN SCOTT COUNTIES UNTIL 345 PM CDT...

AT 325 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHEATLAND TO ALEDO TO DISCO...AND MOVING EAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DAVENPORT...ROCK ISLAND...MONMOUTH...BLUE GRASS...WALCOTT...
ANDALUSIA...BIGGSVILLE...BUFFALO...SHALE CITY...REYNOLDS...LITTLE
YORK...STRONGHURST...TAYLOR RIDGE...BURGESS...MATHERVILLE...VIOLA...
BODEN...KIRKWOOD...DONAHUE AND OAK GROVE.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 274 AND 294.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND 
WIDESPREAD SIGNIFICANT WIND DAMAGE. THIS STORM MAY CAUSE SERIOUS 
INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4071 9118 4115 9092 4176 9101 4183 9065
      4117 9044 4069 9070
TIME...MOT...LOC 2027Z 269DEG 38KT 4178 9087 4120 9070
          4066 9103

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:01 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 24, 1:01 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT MON JUN 24 2013

.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013

CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM.  A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD.  ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013

MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY.  THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA.  AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF  THUNDERSTORMS.  EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS.  DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013

NOT MUCH CHANGE TO THE EXTENDED FORECAST.  RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013

UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL.    ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...12
Hazardous weather outlook, Jun 24, 7:12 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT MON JUN 24 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
712 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE
INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS
OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3
INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS
LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS.

FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM
OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS.

SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS
PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH
OR MORE.

THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK
FOR SEVERE STORMS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT.
ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING
FLOODING CONCERNS OR MAY CREATE NEW ONES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON.
REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES
WOULD BE APPRECIATED.

14

In the hours before

Local storm report, Jun 24, 2:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
241 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     3 NNE FAIRFIELD         41.05N 91.95W
06/24/2013                   JEFFERSON          IA   TRAINED SPOTTER

            SEVERAL 3 INCH TREE LIMBS DOWN OF AN ASH TREE WITH THE
            STORMS.

&&

GROSS
Local storm report, Jun 24, 2:48 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
248 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND GST     IOWA CITY MUNICIPAL AIR 41.63N 91.55W
06/24/2013  M65 MPH          JOHNSON            IA   ASOS

&&

GROSS
Local storm report, Jun 24, 2:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
253 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          S SOLON                 41.81N 91.49W
06/24/2013                   JOHNSON            IA   TRAINED SPOTTER

            TORNADO SIGHTED SOUTH OF TOWN IN RURAL AREA...RELAYED BY
            JOHNSON COUNTY EOC.

&&

GROSS
Local storm report, Jun 24, 3:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     CORALVILLE              41.69N 91.60W
06/24/2013  E60 MPH          JOHNSON            IA   TRAINED SPOTTER

            WIND ESTIMATED 50 TO 60 MPH. POWER OUT.

&&

DLS
Local storm report, Jun 24, 3:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     1 S WAPELLO             41.17N 91.19W
06/24/2013  M70 MPH          LOUISA             IA   TRAINED SPOTTER

0305 PM     TORNADO          1 S MECHANICSVILLE      41.89N 91.25W
06/24/2013                   CEDAR              IA   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT.

&&

GROSS
Local storm report, Jun 24, 3:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     5 NW IOWA CITY          41.71N 91.60W
06/24/2013  E60 MPH          JOHNSON            IA   TRAINED SPOTTER

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:32 PM CDTSpecial Weather StatementDVNJefferson58 min
Jun 23, 9:43 PM CDTRiver Flood WarningDVNLouisa17 days
Jun 23, 9:43 PM CDTRiver Flood WarningDVNDes Moines, Louisa18 days
Jun 23, 9:54 PM CDTSpecial Weather StatementDVNJefferson51 min
Jun 23, 10:02 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson43 min
Jun 24, 1:19 AM CDTSevere Thunderstorm WarningDVNMuscatine, Scott41 min
Jun 24, 4:29 AM CDTFlash Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott9 hr
Jun 24, 6:09 AM CDTFlash Flood WarningDVNClinton, Scott6 hr
Jun 24, 7:02 AM CDTFlash Flood WarningDVNCedar, Muscatine, Scott6 hr
Jun 24, 9:50 AM CDTFlash Flood WarningDVNCedar, Iowa, Johnson, Muscatine6 hr
Jun 24, 10:45 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine10 days
Jun 24, 10:45 AM CDTRiver Flood WarningDVNLouisa11 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNDubuque8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNDubuque, Jackson8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNClinton8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNClinton, Scott10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNScott10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMuscatine, Scott13 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMuscatine14 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNLouisa, Muscatine15 days
Jun 24, 12:33 PM CDTSpecial Weather StatementDVNScott57 min
Jun 24, 1:18 PM CDTTornado WarningDVNIowa, Keokuk27 min
Jun 24, 1:29 PM CDTAreal Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott12 hr
Jun 24, 1:53 PM CDTSpecial Weather StatementDVNIowa, Johnson, Keokuk, Washington52 min
Jun 24, 2:10 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Lee, Van Buren, Washington50 min
Jun 24, 2:24 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington51 min
Jun 24, 2:29 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren46 min
Jun 24, 2:35 PM CDTTornado WarningDVNIowa, Johnson, Linn25 min
Jun 24, 2:42 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more48 min
Jun 24, 2:42 PM CDTTornado WarningDVNHenry, Louisa, Washington33 min
Jun 24, 2:52 PM CDTTornado Warning Tornado observedDVNCedar, Johnson, Jones, Linn23 min
Jun 24, 3:14 PM CDTTornado Warning Tornado observedDVNCedar, Clinton, Jackson, Jones46 min
Jun 24, 3:20 PM CDTTornado WarningDVNMuscatine, Scott25 min
Jun 24, 3:35 PM CDTSevere Thunderstorm WarningDVNClinton, Scott40 min
Jun 24, 3:45 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min
Jun 24, 3:50 PM CDTTornado WarningDVNClinton, Scott40 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min
Jun 24, 10:34 AM CDTRiver Flood WarningDVNStephenson10 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside15 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island12 days
Jun 24, 2:51 PM CDTRiver Flood WarningDVNHenry3 days
Jun 24, 3:47 PM CDTTornado WarningDVNHenry, Rock Island, Whiteside43 min
Jun 24, 3:47 PM CDTTornado WarningDVNBureau, Henry, Whiteside28 min
Jun 24, 4:09 PM CDTTornado WarningDVNBureau, Henry36 min
Jun 24, 4:14 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam46 min
Jun 24, 4:36 PM CDTSevere Thunderstorm WarningDVNBureau24 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.